# SDR GTIA9700183

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A9560892
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 700 - NR 1 MAIN TIRE EXPERIENCED A BLOW OUT.  REMOVED AND REPLACED NR 1 MAIN WHEEL ASSY IAW DC9 MM CHAPTER 32.  OK FOR SERVICE.  (X)
